Women's Health1 Comment

default thumbnail

I’ve been on birth control for three months now (generic brand — Sronyx — from a free clinic. Poor college student with no insurance, boo). I didn’t have any spotting for the first two months or most of this month. I’m due to start my inactive pills next week, and yesterday I started spotting this brown discharge. Is it normal for this to just appear three months in?

1 Comment on this article

  • Dr. Chris August 19, 2011

    Spotting may occur but is not a common occurrence. It is a known adverse effect of the drug that you are using. There are couple of other points to consider here and this should be overseen by a gynecologist. Firstly you could have fallen pregnant while using the pill, particularly if you have not been taking it as prescribed, and this could be an implantation bleed. Secondly vaginal and urinary tract trauma and infections can be the cause of this bleed. Lastly, certain gynecological disorders may be aggravated by the use of oral contraceptives and therefore cause this bleed. It is best that you speak to your college nurse and see a doctor.

    Reply

Add a comment